Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

184 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How long do the effects of Metoprolol and Ivabradine remain?

Answered by
Dr.
Dr. Rishu Saxena

Cardiologist

Practicing since :2012

Answered : 696 Questions

default
Posted on Wed, 8 Mar 2017 in Hypertension and Heart Disease
Question: I've held my pm doses of metoprolol tartrate 50 mg and Corlanor 7.5 mg because my hr has been in the 40s several hours and I feel quite bad. How long until they are lower in my system from last dose / can I expect hr to improve? I'm on them for inappropriate sinus tach. Occasionally gets low but not for hours.
doctor
Answered by Dr. Rishu Saxena 23 minutes later
Brief Answer:
It will take 12 hours for the effect of medicine to wean off.

Detailed Answer:
Hi
Thanks for your query.
Effect of a single dose of Metoprolol and ivabradine lasts for 24 hours.
It will take atleast 12 hour for the heart rate to return to normal.
Ask you cardiologist to reduce the doses of ivabradine.
Metoprolol and ivabradine should be seperated from each other by 12 hours to prevent severe bradycardia episode in future.

Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics

Recent questions on  Severe bradycardia

doctor1 MD

I have atrial fibrillation and a low pulse rate (45 - 55) when at rest. I can get it into the mid 90's when exercising. I'm 73 years old. My cardiologist wants to implant a pacemaker and is talking about using either Tikosyn (Dofetilide) or...

doctor1 MD

I have been diagnosed with Paroxysmal Atrial Fibrillation , Paroxysmal Atrial Tachycardia and Hypertension , and my last EKG reads Market Sinus Bradycardia . The two first diagnoses are new, the sinus have been previously diagnosed but not as bad...

doctor1 MD

I am a medical student and while doing EKGs i had discovered that it came up as Sinus Bradycardia with PACs Septal T Waves changes are nonspecific Borderline ECG . My teacher was concerened and so she did a patient assesment on my and i then old her that i have had chest pain since the age of 16. I have seen Cardiologist and other doctors to find the cause. Resently i have balcked out, passed out, and have dizzy spells along with the chest pain. I took my EKGs results to my family doctor today where she told me that while being on a Hulter monitor that my heart rate had dropped down in to the 20s. I aslo have high cholesterol and she told me that my heart is normal and that i have nothing to worry about,. I still continue to have the chest pain as well as passing out and ect. I would just like clarification

doctor1 MD

i have been taking sotalol 80mg in morning and 120 mg at night for stv, i was getting a cpl of episodes that do stop on there own so the dr upped my tablets to 120 morning and night 1 week ago, iv also been dieting for the last 3 weeks, in the last 4 days i have had excessive dizzyness and very tired along with palpuations that seem to occur from late afternoon the early evening. th dizzyness is causeing my anxiety to flair up, is this all because of the increase in sotalol or my dieting of 3 weeks? diets consists of water, fruit, veg, and little but some meat, salads. wholemeal bread, fish,